Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sverd

Joint pain = height loss

My joints and lower back have been stiffer lately and one thing I notice is that I lose more height then I remember losing before accutane during the day from the moment I wake up. Are some of these effects permanent, or do the weak joints go away after accutane. I feel like a 50 year old.

Well I think what may be adding to the problem is that I don't have a desk yet because just moved. I end up sitting in very uncomfortable positions on the ground for the few hours a day I spend on the computer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×